加载中…
We characterize the connected graphs of given order and given independence number that maximize the number of maximum independent sets. For , there is a unique such graph that arises from the disjoint union of cliques of orders and , by selecting a vertex in a largest clique and adding an edge between and a vertex in each of the remaining cliques. Our result confirms a conjecture of Derikvand and Oboudi [On the number of maximum independent sets of graphs, Transactions on Combinatorics 3 (2014) 29-36].

生成讲解博客的中文版本

生成AI智能校验的中文版本